English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reduction theory for a rational function field

MPS-Authors
/persons/resource/persons236020

Prasad,  Amritanshu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Prasad, A. (2003). Reduction theory for a rational function field. Proceedings of the Indian Academy of Sciences Mathematical Sciences, 113(2), 153-163.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31ED-A
Abstract
There is no abstract available